# SDR MALA965193

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, MAINTENANCE FOUND THE LEFT INBAORD NACELLE HAD SEVERAL RIVETS PULLING THROUGH.  COMPLETED REPAIR TO LEFT INBOARD NACELLE SKIN JUST AHEAD OF THE INBOARD GEAR DOOR BY INSTALLING A REPAIR DOUBLER IAW FAC SRM 54-90-40 PAGES 35-37.  (M)
